Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation

Search Page

My NCBI Filters
Text availability
Article attribute
Article type
Publication date

Search Results

93 results
Filters applied: . Clear all Results are displayed in a computed author sort order. Results by year timeline is unavailable
Page 1
Complementary medicine and vitamin A toxicity in children.
Coghlan D, Cranswick NE. Coghlan D, et al. Among authors: cranswick ne. Med J Aust. 2001 Aug 20;175(4):223-4. doi: 10.5694/j.1326-5377.2001.tb143104.x. Med J Aust. 2001. PMID: 11587286 No abstract available.
Clonidine poisoning in children: a recent experience.
Sinha Y, Cranswick NE. Sinha Y, et al. Among authors: cranswick ne. J Paediatr Child Health. 2004 Dec;40(12):678-80. doi: 10.1111/j.1440-1754.2004.00491.x. J Paediatr Child Health. 2004. PMID: 15569283
Probable herbal medication induced fulminant hepatic failure.
N Webb A, Hardikar W, Cranswick NE, Somers GR. N Webb A, et al. Among authors: cranswick ne. J Paediatr Child Health. 2005 Sep-Oct;41(9-10):530-1. doi: 10.1111/j.1440-1754.2005.00698.x. J Paediatr Child Health. 2005. PMID: 16150075 No abstract available.
Improving drug use for children in the developing world.
Beggs SA, Cranswick NE, Reed MD. Beggs SA, et al. Among authors: cranswick ne. Arch Dis Child. 2005 Oct;90(10):1091-3. doi: 10.1136/adc.2005.076703. Arch Dis Child. 2005. PMID: 16177168 Free PMC article. Review.
93 results
You have reached the last page of results. A maximum of 10,000 results are available.
Jump to page